bones-icon
Thyroid level
I am having thyroid disorder and taking thronome 100 mcg since 2 yr, but facing hair loss and joints pain . Is taking same medication is the reason for gair loss. I thought my doctor will reduce dosage but I am on the same tablet since last 2 yr. Skin gesture also reduced due to that. Plz suggest.
93 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi, Hypothyroidism itself causes  Muscle aches, tenderness and stiffness. Pain, stiffness or swelling in your joints. Thinning hair and hair fall. Treatment with levothyroxine is usually lifelong, but because the dosage you need may change, your doctor is likely to check your TSH level every year...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.